Upset stomach?

Discussion in 'Lipotrim Forum' started by HopefulGirl, 13 January 2014.

  1. HopefulGirl

    HopefulGirl Active Member

    Hi guys,
    I've been suffering with really awful diarrhoea... Can anyone tell me if it's ok to take Imodium?

    Thank you
  2. stevefish69

    stevefish69 Well-Known Member

    I had a bad bout last week and took immodium and windeze with no problems.

    I trawled the net and found a few threads where people had phoned lipotrim and they said it was fine. I double checked with a Ketostick the next day and i was still in Ketosis so cant see it being a problem.

    The Ketosticks were from Amazon and cheap as chips ;)
  3. HopefulGirl

    HopefulGirl Active Member

    Aw thank you so much! That's a real relief. My normal meds upset my stomach at the best of times so taking them with LT is even tougher. Great to know I can take Imodium etc if needed.
    Thanks for responding :)

Share This Page

This site uses cookies and its third-party providers also uses cookies. By using this site you agree to this notice and understand why we have cookies.